# SDR DALA2020012290496

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE EXTERNAL SKIN LOC. FR 21+19 INCH BTW STR 41R TO STR42R AT LOWER FUSELAGE, PERFORMED REPAIR INSTRUCTION ON GOUGE EXTERNAL SKIN LOC. FR 21 + 19 INCH BTW STR 41R TO STR 42R AT LOWER FUSELAGE AS PER ER/A 584200-14, REV. ORIGINAL AND PRI 584200-14, REV.0
